# SDR 95ZZZX3942

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4MB
- Make and model: Amd FALCON50MYST
- Aircraft serial: 156
- Engine: Garrtt TFE7313
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 30755147
- Condition: Failed
- Location: Nr 1 Carbon
- Part time: 4,736 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT SMOKE IN COCKPIT CAUSED BY FAILED NR 1 CARBON SEAL AND GEARBOX RELIEF VALVE, PN 3075323-2, OVER PRESSURE OF GEARBOX WITH FAILED NR 1 CARBON SEAL CAUSED OIL TO ENTER COMPRESSOR SECTION AND SMOKE IN BLEED AIR SYSTEM.
